# SDR USAA070640

- Difficulty date: August 10, 2007
- Submitted: August 10, 2007
- Operation: Air carrier
- Aircraft: N177US
- Make and model: Airbus A321-211
- Aircraft serial: 1517
- Aircraft time: 21,529 hours, 21,529 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FASTENER HOLE AT FR 66 FOORBEAM (-Y1732) HAS CORROSION.  REMOVED CORRODED SECTION & INSTALLED FILLER & DOUBLERS PER SRM 53-41-14; CORR TASK JA-260-53500, DEFECT SIZE:  1 X 1 INCH.
